Volume 25 (2006)

Special Volume on Constructive Function Theory
Dedicated to Ed Saff on the occasion of his 60th birthday
Title page
Table of contents and abstracts
Pages i-xii; Full Text (PDF) [85 KB]
Page xiii-xiv; Full Text (PDF) [15 KB]
Bivariate interpolation at Xu points: results, extensions and applications
Len Bos, Marco Caliari, Stefano De Marchi, and Marco Vianello
Pages 1-16; Abstract and links, Full Text (PDF) [2 MB]
Alternative orthogonal polynomials and quadratures
Vladimir S. Chelyshkov
Pages 17-26; Abstract and links, Full Text (PDF) [183 KB]
On the support of the equilibrium measure for arcs of the unit circle and for real intervals
D. Benko, S. B. Damelin, and P. D. Dragnev
Pages 27-40; Abstract and links, Full Text (PDF) [248 KB]
Inverse source problem in a 3D ball from best meromorphic approximation on 2D slices
L. Baratchart, J. Leblond, and J.-P. Marmorat
Pages 41-53; Abstract and links, Full Text (PDF) [2.2 MB]
A remark on uniqueness of best rational approximants of degree 1 in L2 of the circle
L. Baratchart
Pages 54-66; Abstract and links, Full Text (PDF) [229 KB]
Error controlled regularization by projection
Wolfgang Dahmen and Markus Jürgens
Pages 67-100; Abstract and links, Full Text (PDF) [718 KB]
Quadrature-free quasi-interpolation on the sphere
M. Ganesh and H. N. Mhaskar
Pages 101-114; Abstract and links, Full Text (PDF) [225 KB]
An integral representation of some hypergeometric functions
K. A. Driver and S. J. Johnston
Pages 115-120; Abstract and links, Full Text (PDF) [121 KB]
Weighted approximation of derivatives on the half-line
Katherine Balázs and Theodore Kilgore
Pages 121-128; Abstract and links, Full Text (PDF) [156 KB]
The circle theorem and related theorems for Gauss-type quadrature rules
Walter Gautschi
Pages 129-137; Abstract and links, Full Text (PDF) [4.4 MB]
New constructions of piecewise-constant wavelets
Youngmi Hur and Amos Ron
Pages 138-157; Abstract and links, Full Text (PDF) [272 KB]
Orthogonal polynomials and Ramanujan's q-continued fractions
Mourad E. H. Ismail and Xin Li
Pages 158-165; Abstract and links, Full Text (PDF) [133 KB]
Bernstein's weighted approximation on R still has problems
D. S. Lubinsky
Pages 166-177; Abstract and links, Full Text (PDF) [215 KB]
On Euler's differential methods for continued fractions
Sergey Khrushchev
Pages 178-200; Abstract and links, Full Text (PDF) [273 KB]
On norms of factors of multivariate polynomials on convex bodies
András Kroó
Pages 201-205; Abstract and links, Full Text (PDF) [128 KB]
On weighted (0,2)-type interpolation
Margit Lénárd
Pages 206-223; Abstract and links, Full Text (PDF) [217 KB]
Stable multiresolution analysis on triangles for surface compression
Jan Maes and Adhemar Bultheel
Pages 224-258; Abstract and links, Full Text (PDF) [605 KB]
Distribution of primes and a weighted energy problem
Igor E. Pritsker
Pages 259-277; Abstract and links, Full Text (PDF) [289 KB]
A note on the sharpness of the Remez-type inequality for homogeneous polynomials on the sphere
M. Yattselev
Pages 278-283; Abstract and links, Full Text (PDF) [150 KB]
Analysis on the unit ball and on the simplex
Yuan Xu
Pages 284-301; Abstract and links, Full Text (PDF) [285 KB]
More examples on general order multivariate Padé approximants for pseudo-multivariate functions
Ping Zhou
Pages 302-308; Abstract and links, Full Text (PDF) [142 KB]
A partition of the unit sphere into regions of equal area and small diameter
Paul Leopardi
Pages 309-327; Abstract and links, Full Text (PDF) [1.7 MB]
Fine structure of the zeros of orthogonal polynomials, I. A tale of two pictures
Barry Simon
Pages 328-368; Abstract and links, Full Text (PDF) [524 KB]
Szegő polynomials: a view from the Riemann-Hilbert window
A. Martínez-Finkelshtein
Pages 369-392; Abstract and links, Full Text (PDF) [597 KB]
Remarks on restriction eigenfunctions in Cn
Gabriela Putinar and Mihai Putinar
Pages 393-408; Abstract and links, Full Text (PDF) [215 KB]
Fourier-Bessel functions of singular continuous measures and their many asymptotics
Giorgio Mantica
Pages 409-430; Abstract and links, Full Text (PDF) [1.7 MB]
On the eigenstructure of the Bernstein kernel
Uri Itai
Pages 431-438; Abstract and links, Full Text (PDF) [129 KB]
On one question of Ed Saff
Boris Shekhtman
Pages 439-445; Abstract and links, Full Text (PDF) [154 KB]
On the exact estimates of the best spline approximations of functions
Akhtam Khatamov
Pages 446-453; Abstract and links, Full Text (PDF) [171 KB]
The properties, inequalities and numerical approximation of modified Bessel functions
Juri M. Rappoport
Pages 454-466; Abstract and links, Full Text (PDF) [200 KB]
On convergence of orthonormal expansions for exponential weights
H. P. Mashele
Pages 467-479; Abstract and links, Full Text (PDF) [196 KB]
From Taylor to quadratic Hermite-Padé polynomials
Herbert Stahl
Pages 480-510; Abstract and links, Full Text (PDF) [649 KB]
Open problems in constructive function theory
L. Baratchart, A. Martínez-Finkelshtein, D. Jimenez, D. S. Lubinsky, H. N. Mhaskar, I. Pritsker, M. Putinar, N. Stylianopoulos, V. Totik, P. Varju, and Y. Xu
Pages 511-525; Abstract and links, Full Text (PDF) [258 KB]